# SDR SWAA2023110808771

- Difficulty date: October 8, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS695 AND RBL24.75 LOWER POSITION CENTER SECTION 2023-637667<[01] REPLACED ANGLE LOC. FLOOR STRUCTURE BS695 AND RBL24.75 LOWER POSITION CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 111A6000 SHEET: 304 REV:- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED STEP 1 COMPLETED  RII
